Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am 57 year old and of late have developed some kind of lethargy and I had epliptic fit about three and half year back and am on eptoin 1-0-1and I am taking cardice am 1-0-1 every now and then my joints also ache. If I do some exercise also it pains and feel drowsy in day time.

1 Doctor Answered
Hi thanks for your query. I am dr akshay from fortis hospital, new delhi. Anti epileptic drugs are known to interfere with bone metabolism and can lead to osteomalacia etc due to which you can have lethargy, tiredness and bone pains. Please get your dexa scan and serum calcium and vitamin d levels and send it across to me so that I can see and advise accordingly. Do not hesitate to contact me if you need any further assistance. Thanks & regards Dr akshay kumar saxena Consultant orthopaedics fortis hospital, new delhi
2 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.